# SDR SWAA2018032620666

- Difficulty date: March 10, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 49,333 hours, 28,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EXIT DOOR EMERGENCY LIGHT LENS MISSING.  INSTALLED A NEW LENS IAW AMM.
